English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Spatial stability analysis of Eigen's quasispecies model and the less than five membered hypercycle under global population regulation.

Weinberger, E. D. (1991). Spatial stability analysis of Eigen's quasispecies model and the less than five membered hypercycle under global population regulation. Bulletin of Mathematical Biology, 53(4), 623-638.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-0CBB-B Version Permalink: http://hdl.handle.net/11858/00-001M-0000-002D-7D4E-3
Genre: Journal Article

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Weinberger, E. D.1, Author              
Affiliations:
1Abteilung Biochemische Kinetik, MPI for biophysical chemistry, Max Planck Society, ou_578616              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 1991
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: Peer
 Identifiers: eDoc: 284734
ISI: A1991GC11900007
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Bulletin of Mathematical Biology
  Alternative Title : Bull. Math. Biol.
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 53 (4) Sequence Number: - Start / End Page: 623 - 638 Identifier: ISSN: 0092-8240